International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 090901 | https://doi.org/10.1155/IJMMS/2006/90901

Sheng-liang Yang, Zhong-kui Liu, "Explicit inverse of the Pascal matrix plus one", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 090901, 7 pages, 2006. https://doi.org/10.1155/IJMMS/2006/90901

Explicit inverse of the Pascal matrix plus one

Received05 Jun 2005
Revised21 Sep 2005
Accepted05 Dec 2005
Published05 Mar 2006

Abstract

This paper presents a simple approach to invert the matrix Pn+In by applying the Euler polynomials and Bernoulli numbers, where Pn is the Pascal matrix.

References

  1. L. Aceto and D. Trigiante, “The matrices of Pascal and other greats,” The American Mathematical Monthly, vol. 108, no. 3, pp. 232–245, 2001. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. R. Aggarwala and M. P. Lamoureux, “Inverting the Pascal matrix plus one,” The American Mathematical Monthly, vol. 109, no. 4, pp. 371–377, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. M. Bayat and H. Teimoori, “Pascal K-eliminated functional matrix and its property,” Linear Algebra and Its Applications, vol. 308, no. 1–3, pp. 65–75, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. R. Brawer and M. Pirovino, “The linear algebra of the Pascal matrix,” Linear Algebra and Its Applications, vol. 174, pp. 13–23, 1992. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. G. S. Call and D. J. Velleman, “Pascal's matrices,” The American Mathematical Monthly, vol. 100, no. 4, pp. 372–376, 1993. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. G.-S. Cheon, “A note on the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 16, no. 3, pp. 365–368, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. L. Comtet, Advanced Combinatorics. The Art of Finite and Infinite Expansions, D. Reidel, Dordrecht, 1974. View at: Zentralblatt MATH | MathSciNet
  8. K. H. Rosen, J. G. Michaels, J. L. Gross, J. W. Grossman, and D. R. Shier, Eds., Handbook of Discrete and Combinatorial Mathematics, CRC Press, Florida, 2000. View at: Zentralblatt MATH | MathSciNet
  9. H. M. Srivastava and Á. Pintér, “Remarks on some relationships between the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 17, no. 4, pp. 375–380, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views95
Downloads539
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.